MathSciNet Relay Station
MathSciNet bibliographic data
MR1096102 (92d:30017) 30D05 (58F11 58F23)
Grzegorczyk, P.; Przytycki, F.; Szlenk, W. On iterations of Misiurewicz's rational maps on the Riemann sphere. Hyperbolic behaviour of dynamical systems (Paris, 1990). Ann. Inst. H. Poincaré Phys. Théor. 53 (1990), no. 4, 431–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement